000005865 001__ 5865
000005865 003__ TN-TuCNU
000005865 005__ 20180209091342.0
000005865 006__ s|| ||r||||||   ||
000005865 007__ ta
000005865 008__ 040118|||||||||xx || ||r||||||   ||   |d
000005865 040__ $$acnudst$$bfre
000005865 041__ $$aENG
000005865 092__ $$aA01
000005865 1001_ $$aLawrence M. Perko
000005865 24500 $$aA Method of error estimation in singular perturbation problems with application to the restricted three body problem$$cLawrence M. Perko$$h[texte imprimé]$$k[article de revue]
000005865 260__ $$aNew York, N.Y. (USA)$$bSociety for Industrial and Applied Mathematics$$c1967
000005865 300__ $$avol. 15 (no 3), pp. 738-753
000005865 504__ $$b8
000005865 530__ $$aSupport : PH
000005865 690__ $$aArticle de revue
000005865 7730_ $$dNew York, N.Y. (USA) : Society for Industrial and Applied Mathematics, 1967$$gvol. 15 (no 3), pp. 738-753$$tSIAM Journal on Applied Mathematics $$x0036-1399
000005865 852__ $$aTUN01$$cBr.BIB.990
000005865 910__ $$aolfasoltani$$b11/04/2013$$cSaisie
000005865 980__ $$aARTICLE